# SDR SWAA2020121733661

- Difficulty date: December 1, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INSPAR RIB AT STAB STA 120.30 IS CRACKED AT 2ND VERTICAL STIFFENER FROM FWD END.  REMOVED THE DAMAGED PART AND INSTALLED REPAIR PARTS AT RT HORIZ STAB INSPAR RIB AT STAB STA 120.30 AT 2ND VERTICAL STIFFENER, IAW SRM 55-10-09-2R-4 88920U 05DEC20.
